Zoladex and HRT: Hello ladies, So I have... - Endometriosis UK

Endometriosis UK
48,899 members40,748 posts

Zoladex and HRT

Beth1986
Beth1986

Hello ladies,

So I have been put back on Zoladex once more in an effort to control the symptoms,

This time I have been put on HRT tablets too to control some of the side effects from the injection and a couple of weeks on I feel bloody rubbish. I am just wondering if it is something any one else has experienced?

I feel tired and sick all the time and I have this dizzy/drunk feeling too, like I'm going to faint. Everything feels like an awful lot of effort.

I know it is hot at the moment but I am drinking and eating plenty to ensure I am hydrated but still no joy....

Thanks in advance

4 Replies
oldestnewest

Yep I feel like shite!

On my 3rd and last injection now and feel very very depressed. Sleeping terribly, waking up numerous times. Also feeling very dizzy.

OH THE JOYS! 🤯 xx

It's really rotten isn't it? I don't remember feeling this way last time I had the injections but then I was on so much pain relief I can barely remember anything that happened!

It would be really great if one of the options to stop the endo symptoms didn't leave you feeling crappy in another way eh?

I hope it improves for you soon

xxx

Yes it is, I just cannot believe how depressed it has made me.

Sleep is just awful, I cannot wait for the effects to wear off.... I’m such a great sleeper normally 😢.

I’m a bit worried I’ll get stuck in a sleeping rut and when it does wear off I’ll still struggle because my body thinks it’s the “new norm” x

Ugh that's not good. I'm a pretty good sleeper too so I know how difficult it is when you don't get decent sleep.

I wish I could remember what it was like when I came off it last time but as I say it was all a blur to be honest! I hope you manage to fall back in to a nice pattern again soon.

xx

You may also like...